Abstract and Applied Analysis

A Generalized q-Mittag-Leffler Function by q-Captuo Fractional Linear Equations

Thabet Abdeljawad, Betül Benli, and Dumitru Baleanu

Full-text: Open access

Abstract

Some Caputo q-fractional difference equations are solved. The solutions are expressed by means of a new introduced generalized type of q-Mittag-Leffler functions. The method of successive approximation is used to obtain the solutions. The obtained q-version of Mittag-Leffler function is thought as the q-analogue of the one introduced previously by Kilbas and Saigo (1995).

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 546062, 11 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365168362

Digital Object Identifier
doi:10.1155/2012/546062

Mathematical Reviews number (MathSciNet)
MR2922914

Zentralblatt MATH identifier
1246.39005

Citation

Abdeljawad, Thabet; Benli, Betül; Baleanu, Dumitru. A Generalized q -Mittag-Leffler Function by q -Captuo Fractional Linear Equations. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 546062, 11 pages. doi:10.1155/2012/546062. https://projecteuclid.org/euclid.aaa/1365168362


Export citation

References

  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, North-Holland Mathematics Studies, 2006.
  • R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Connecticut, Conn, USA, 2006.
  • I. J. Jesus and J. A. Tenreiro Machado, “Application of integer and fractional models in electrochemical systems Math,” Mathematical Problems in Engineering, vol. 2012, Article ID 248175, 17 pages, 2012.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, World Scientific, New York, NY, USA, 2012.
  • T. Ernst, “The history of q-calculus and čommentComment on ref. [9?]: Please note that the URL is not accessible.new method (Licentiate Thesis),” U.U.D.M. Report 2000, http://www.math.uu.se/thomas/Lics.pdf.
  • F. Chen, X. Luo, and Y. Zhou, “Existence results for nonlinear fractional difference equation,” Advances in Difference Equations, vol. 2011, Article ID 713201, 12 pages, 2011.
  • R. A. C. Ferreira and D. F. M. Torres, “Fractional h-difference equations arising from the calculus of variations,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 1, pp. 110–121, 2011.
  • K. A. Aldwoah and A. E. Hamza, “Difference time scales,” International Journal of Mathematics and Statistics, vol. 9, no. S11, pp. 106–125, 2011.
  • A. M. C. Brito da Cruz, N. Martins, and D. F. M. Torres, “Higher-order Hahn's quantum variational calculus,” Nonlinear Analysis, vol. 75, no. 3, pp. 1147–1157, 2012.
  • A. B. Malinowska and D. F. M. Torres, “The Hahn quantum variational calculus,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 419–442, 2010.
  • N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Necessary optimality conditions for fractional difference problems of the calculus of variations,” Discrete and Continuous Dynamical Systems A, vol. 29, no. 2, pp. 417–437, 2011.
  • H. Koçak, T. Öziş, and A. Y\ild\ir\im, “Homotopy perturbation method for the nonlinear dispersive K(m,n,1) equations with fractional time derivatives,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 20, no. 2, pp. 174–185, 2010.
  • A. Yildirim and S. A. Sezer, “Analytical solution of linear and non-linear space-time fractional reaction-diffusion equations,” International Journal of Chemical Reactor Engineering, vol. 8, article A110, 2010.
  • A. Yildirim and S. T. Mohyud-Din, “Analytical approach to space- and time-fractional burgers equations,” Chinese Physics Letters, vol. 27, no. 9, Article ID 090501, 2010.
  • M. A. Balci and A. Yildirim, “Analysis of fractional nonlinear differential equations using the homotopy perturbation method, Zeitschrift fr Naturforschung A,” A Journal of Physical Sciences, vol. 66, no. 2, pp. 87–92, 2011.
  • A. Inan and Y. Ahmet, “Ahmet Application of variational iteration method to fractional initial-value problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 7, pp. 877–883, 2009.
  • W. A. Al-Salam, “q-analogues of Cauchy's formulas,” Proceedings of the American Mathematical Society, vol. 17, pp. 182–184, 1952.
  • W. A. Al-Salam, “Some fractional q-integrals and q-derivatives,” Proceedings of the Edinburgh Mathematical Society, vol. 15, pp. 135–140, 1966.
  • W. A. Al-Salam and A. Verma, “A fractional Leibniz q-formula,” Pacific Journal of Mathematics, vol. 60, no. 2, pp. 1–9, 1975.
  • R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” vol. 66, pp. 365–370, 1969.
  • M. R. Predrag, D. M. Sladana, and S. S. Miomir, “Fractional integrals and derivatives in q-calculus,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 1, pp. 311–323, 2007.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001.
  • T. Abdeljawad and B. Dumitru, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011.
  • F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007.
  • F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009.
  • F. M. Atici and P. W. Eloe, “Fractional q-calculus on a time scale,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 3, pp. 333–344, 2007.
  • K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, pp. 139–152, Nihon University, 1989.
  • N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011.
  • A. A. Kilbas and M. Saigo, “On solution of integral equation of Abel-Volterra type,” Differential and Integral Equations, vol. 8, no. 5, pp. 993–1011, 1995.
  • T. Abdeljawad and B. Dumitru, “Caputo q-fractional initial value problems and a q-analogue Mittag-Leffler function,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4682–4688, 2011.
  • J. Čermák and L. Nechvátal, “On (q,h)-analogue of fractional calculus,” Journal of Nonlinear Mathematical Physics, vol. 17, no. 1, pp. 51–68, 2010.
  • T. Abdeljawad, F. Jarad, and D. Baleanu, “Variational optimal-control problems with delayed arguments on time scales,” Advances in Difference Equations, vol. 2009, Article ID 840386, 15 pages, 2009.
  • T. Abdeljawad, “A note on the chain rule on time scales,” Journal of Science and Arts, vol. 9, pp. 1–6, 2008.